# SDR DALA2023091107435

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CORROSION ON UPPER SURFACE OF UPPER SKIN CENTER FUEL TANK LOCATED FROM FR40 TO FR41 AND BETWEEN Y1292 AND Y1732 IN PASSENGER CABIN. CORRECTIVE ACTION: COMPLIED WITH ER/A 610541-14. (2960562)
